Motivic cohomology of the simplicial motive of a Rost variety

Alexander Merkurjev*, Andrei Suslin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We compute the motivic cohomology groups of the simplicial motive Xθ of a Rost variety for an n-symbol θ in Galois cohomology of a field. As an application we compute the kernel and cokernel of multiplication by θ in Galois cohomology. We also show that the reduced norm map on K2 of a division algebra of square-free degree is injective.

Original languageEnglish (US)
Pages (from-to)2017-2026
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume214
Issue number11
DOIs
StatePublished - Nov 2010

Keywords

  • Primary
  • Secondary

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Motivic cohomology of the simplicial motive of a Rost variety'. Together they form a unique fingerprint.

Cite this